# SDR SIMA0821

- Difficulty date: March 22, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8G500542405
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DFW - FLT 3679 - EMERGENCY FLOOR LIGHT AT 9B INOPERATIVE.  REMOVED AND REPLACED BULB AT 9B.  OPS CHECK GOOD.  (M)
